# SDR CALA2021040100412

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 26,884 hours, 9,472 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2171
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS ASYMMETRY 15/25 RETRACTED TO 15 LANDED 15 LOG LOCKED DUE TO EMERGENCY DECLARED FOR LANDING UNLOCKING RPL RT FLAP POSITION TRANSMITTER PER AMM 27-58-01.  OPS CK NORMAL ADD EMP:U104765 ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1966711 SN OFF 2171 IPC REFERENCE NR 27-58-01-02-055.
